Jump to content
ACN Latitudes Forums

Doxy and tingling hands


Recommended Posts

DS14 started Doxy about 3 weeks ago. Today he said his hand has this weird sensation like pins and needles, and it is worse when water or the wind hits it. I thought maybe it was a lyme or herx, but I looked up online and it appears to be a common reaction to Doxy. (people reported this who weren't taking it for lyme). Many of them were saying the stop the med immediately. Has anyone experienced this?

Link to post
Share on other sites

My dd had weird reactions like this to Doxy. She said it felt like water was dripping on her hands. Those types of feelings weren't associated with being in the sun. That being said, when she forgot about the Doxy and went to a tanning booth, she did get an awful burn on her nose, and really had to watch the time in the sun. But the hand thing was not associated with a burn. I had read online that others had the same reaction.

Link to post
Share on other sites

Oh, its from any sun exposure. Five minutes into a car ride, my hands would be tingly and feeling like they were burning. I am certain your kids are not in a dark room 24/7. The tip of my nose turned red like Rudolph and lasted until a few weeks into minocycline. It was really embarrassing. No amount of concealer would cover it all up.

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...